# SDR AALA202301065498

- Difficulty date: November 23, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 69,270 hours, 31,613 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219021000
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AFT CABIN FLOOR BEAM BETWEEN FR 64 AND FR 66 AT  +Y1292. MAINTENANCE REPLACED FLOOR BEAM PER SRM 51-42-11.
